# SDR QMLA2011020811022

- Difficulty date: February 8, 2011
- Submitted: February 9, 2011
- Operation: Air carrier
- Aircraft: N911SX
- Make and model: Bolkms BK117B2
- Aircraft serial: 7232
- Aircraft time: 8,070 hours, 25,861 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Plate
- Part number: 11730650
- Condition: Cracked
- Location: Tailboom
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT VERTICAL END PLATE CRACKED AT KNOCK OUT PORTION OF THE STABALIZER.
